Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/223800
Title: Об условиях квазиустойчивости множества Парето векторной задачи на системе подмножеств
Authors: Емеличев, В. А.
Подкопаев, Д. П.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1997
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1997. – № 3. – С. 39-41.
Abstract: We investigate such type of stability of Pareto set in a multicriteria trajectorial (on a system of subsets of a finite set) problem, that imply preservation of all the efficient (Pareto-optimal) trajectories under "small" independent perturbations of the vector criterion parameters. The components of the vector criterion (partial criteria) belong to a broad class of functions and may specifically be well-known partial criteria MINSUM, MINMAX and MINMIN.
URI: http://elib.bsu.by/handle/123456789/223800
ISSN: 0321-0367
Sponsorship: Работа поддержана Фондом фундаментальных исследований Республики Беларусь (грант №Ф95-70) и Международной соросовской программой образования в области точных наук (гранты “Соросовский профессор” и “Соросовский аспирант”).
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1997, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
39-41.pdf569,03 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.